# SDR ASAA2015080912807

- Difficulty date: August 9, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,542 hours, 10,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2545
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 61,383 hours, 29,400 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C PACK LIGHT ILLUMINATED AFTER GROUND POWER APPLIED.  ACFT GROUNDED.  STARTED WORKING BITE PROCEDURES 801 PACK TEMP CONTROL BITE PROCEDURE.  FOUND RED TCV LIGHT ILLUMINATED.  REF 21-62, TASK 801 A TO B. 1, G, 4, C.  STARTED WORKING LT TEMP CONTROL VALVE FAULT ISOLATION 830, REF 21-62, TASK 830 A TO E 3.  REPLACED TEMPERATURE CONTROL VALVE, REF MM 21-51-10-400-801 3. A TO D 7.  COMPLETED INSTALL OF TCV REF MM 21-51-10-400-801. COMPLETED BITE PROCEDURE 21-62, TASK 801 AND FAULT ISOLATION 21-62, TASK 830. TCV LIGHT NOW GREEN.
